VOL. 31 · NO. 1 | 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 31 (1), (1984)
No abstract available
Articles
Patrick Ahern, Hong Oh Kim
Michigan Math. J. 31 (1), 3-14, (1984) DOI: 10.1307/mmj/1029002956
KEYWORDS: 30D50
No abstract available
Nobuyuki Kawabata, Hiroaki Nemoto, Seiichi Yamaguchi
Michigan Math. J. 31 (1), 15-19, (1984) DOI: 10.1307/mmj/1029002957
KEYWORDS: 53C40, 53B25, 53C55
No abstract available
Carl Sundberg
Michigan Math. J. 31 (1), 21-30, (1984) DOI: 10.1307/mmj/1029002958
KEYWORDS: ‎46E15, 30D55, 42B30, ‎46J15
No abstract available
G. Koumoullis, A. Sapounakis
Michigan Math. J. 31 (1), 31-47, (1984) DOI: 10.1307/mmj/1029002959
KEYWORDS: 28A33
No abstract available
Rahman Younis
Michigan Math. J. 31 (1), 49-54, (1984) DOI: 10.1307/mmj/1029002960
KEYWORDS: ‎46J15, ‎30H05, 46J10, 47B35
No abstract available
Robert A. Blumenthal
Michigan Math. J. 31 (1), 55-63, (1984) DOI: 10.1307/mmj/1029002961
KEYWORDS: 57R30, 53C10, 53C12
No abstract available
A. J. Lazar, S.-K. Tsui, S. Wright
Michigan Math. J. 31 (1), 65-72, (1984) DOI: 10.1307/mmj/1029002962
KEYWORDS: 46L05, 46L55
No abstract available
Stephen M. Zemyan
Michigan Math. J. 31 (1), 73-76, (1984) DOI: 10.1307/mmj/1029002963
KEYWORDS: 30C55
No abstract available
Graciela S. Birman, Katsumi Nomizu
Michigan Math. J. 31 (1), 77-81, (1984) DOI: 10.1307/mmj/1029002964
KEYWORDS: 53C50
No abstract available
William J. Heinzer
Michigan Math. J. 31 (1), 83-88, (1984) DOI: 10.1307/mmj/1029002965
KEYWORDS: 13B25, 13C05, 13F20
No abstract available
Sheldon Axler, Pamela Gorkin
Michigan Math. J. 31 (1), 89-94, (1984) DOI: 10.1307/mmj/1029002966
KEYWORDS: ‎46J15
No abstract available
M. L. Robinson
Michigan Math. J. 31 (1), 95-98, (1984) DOI: 10.1307/mmj/1029002967
KEYWORDS: 11J85, 11J81
No abstract available
Juhani Riihentaus
Michigan Math. J. 31 (1), 99-112, (1984) DOI: 10.1307/mmj/1029002968
KEYWORDS: 32D20, 31B05, 32D15
No abstract available
James R. Munkres
Michigan Math. J. 31 (1), 113-128, (1984) DOI: 10.1307/mmj/1029002969
KEYWORDS: 13H10, 06A10, 13D05
No abstract available
Back Matter
Michigan Math. J. 31 (1), (1984)
No abstract available
Back to Top